# SDR AALA201602089003

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 21,242 hours, 8,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L4 DOOR IS HARD TO ARM.  ACCOMPLISHED VISUAL INSPECTION OF THE RELEASE MECHANISM OF THE PAX DOOR SLIDE IAW AMM 52-32--22.  LUBRICATED GIRT BAR SLIDES.  OPERATION CHECKED OK.
